Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By FEvans
Seroquel and Lyrica - HAIR Loss...which one is it
  1. #1
    FEvans is offline New Member
    Join Date
    Nov 2014
    Posts
    4

    Default Seroquel and Lyrica - HAIR Loss...which one is it

    Good day everyone.

    I am an addict in recovery. I was hooked on pain killers and Benzos. I went through some bad withdrawal coming off both, unsupervised, and ended in in the hospital this past January with an acute breakdown.

    I have since gotten the help I need and am in counselling 3x a week and working with an addiction specialist.

    When I had my breakdown, I was placed on Seroquel 200MG at night. About 4 weeks ago I was placed on Lyrica..we started at 75mg/day for a week, 75mg 2x a day for a week and a half and am now on Lyrica 150mg twice a day (300mg a day) to help with my spine related neuropathic pain.

    Two weeks ago my addiction specialist started to monitor my taper of Seroquel. We went to 150mg for a week and just two days ago we went to 100mg with thankfully no withdrawal. I was started on Wellbutrin 100mg a day on Monday as well for my mood and depression. The plan is to taper up to 200mg a day in three weeks. No other meds. In two weeks I'll be only on the Lyrica and Wellbutrin.

    Now that you know my history, I can get to my question.

    The past two weeks I have noticed that my hair has thinned dramatically. Even the sides which were always thicker now feels thinner. The hair feels unhealthy and limp, almost like thread. Even Conditioner doesn't help bring it back to life. My diet has been healthy. I just can't get over the change in my hair.

    My family GP and my addiction specialist don't have an answer for me. They both don't think that hair loss is related to my medications.

    So my question is, has anyone been on just Seroquel OR Lyrica alone (not combined) and noticed hair loss and thinning? I'm trying to nail down which drug it is. I'm not happy with this potential side effect. At 45 and being a male, I'm really 'hair' conscious.

    The Seroquel will be done with in two weeks but this whole head and hair issue is bugging me.

    And on that note, if the hair loss is drug related, will the hair grow back if the drug is discontinued?

    I appreciate your time and insight.

    Frank
    Last edited by Anonymous; 04-15-2015 at 10:58 AM.
    robina87 likes this.

  2. #2
    robina87 is offline New Member
    Join Date
    Feb 2015
    Posts
    5

    Default

    hi I'm or seroquel we call the quetiapine in britain. not that its important. but i want to tell you i am so glad that you are getting off them they are evil and once your body is addicted its almost impossible to get of them without extreme anxiety and paranoi. sorry about spelling. yes your hair can thin of them. please google them and read all about them and the people who can't get off them. i had to get mine in liquid form and am cutting down slowly over the years with a syringe. please. please i can't warn you enough about these pill. they are called anti psychotics. they shrink your brain as well and put weight on you. they make you produce milk from your breast when you are on them long enough. yes the hair will grow back. please i hope you stop them. its taken me so many years. I'm now down to 25mg. but in liquid form

Similar Threads

  1. Advil/Hair loss
    By lynnhal in forum Latest Drug Related News
    Replies: 14
    Last Post: 01-19-2011, 03:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22